IJPAM: Volume 74, No. 2 (2012)

DARBOUX APPROACH TO BERTRAND SURFACE OFFSETS

Mehmet Önder
Department of Mathematics
Faculty of Science and Arts
Celal Bayar University
Muradiye Campus, 45047, Muradiye, Manisa, TURKEY


Abstract. In this paper, we study Bertrand surface offsets by considering the dual geodesic trihedron(dual Darboux frame) of the ruled surfaces. We obtain relationships between the invariants of Bertrand trajectory ruled surfaces. Furthermore, we obtain conditions for these surface offset to be developable.

Received: November 28, 2011

AMS Subject Classification: 53A25, 14J26

Key Words and Phrases: ruled surface, Bertrand offset, dual angle

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 2